# SDR DALA2016112309214

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 54,153 hours, 21,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RBL 14 MOISTURE BARRIER CRACKED.  MAINTENANCE REPAIRED THE MOISTURE BARRIER IAW SRM 57-10-10 A.D.2 PAR.2C2 AND PAR. 2C3C(6). ON NR-00154
